# SDR ASAA2019040858899

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 25,185 hours, 8,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS INTERMITTENT ELECTRICAL "HOT CURLING IRON" SMELL ROW 21 DURING LAST HOUR OF FLIGHT AT CRUISE THROUGH LANDING. GROUNDED - YES. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CONDITIONAL INSPECTION IAW B737-900 FIM 05-51 TASK 814 INSPECTED PSU'S AT ROW 21 NO DEFECTS NOTED, INSPECTED SEAT POWER AND POWER SUPPLY AND NO DEFECTS NOTED, CREW STATES PASSENGER SEAT AT ROW 21 USING LARGE POWER SUPPLY FOR ELECTRONIC DEVICES.
